| Catalog Number |
71422166 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/01/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported a revision surgery was performed due to infection.Eleven devices were removed.Previous to this revision surgery, a right knee washout and a wound debridement was performed.
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.This included a review of sterilization documents which indicated that the product was sterilized according to sterilization release documentation.A review of complaint history for the listed parts did not reveal additional complaints for the listed batches.Without the actual product involved our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.
Additional Manufacturer Narrative